# SDR AALA2018102539025

- Difficulty date: October 21, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 9,853 hours, 3,732 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Unsecure
- Location: Lafe Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LIFE RAFT IN TH ERIGHT OVERHEAD BIN WITH THE ROPE UNRAVELED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LIFE RAFT ASSEMBLY IAW 25-66-41 AND PERFORMED A SATISFACTORY OPS CHECK.
